# SDR IXXA110036O

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 76,883 hours, 19,610 cycles
- Engine: Pwa JT3D*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4731081
- Part serial: 0002
- Condition: Defective
- Location: Cargo Bay
- Part time: 76,883 hours, 19,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NR 2 CARGO SMOKE DETECTOR FLASHED ON MOMENTARLY SEVERAL TIMES WITH ASSOCIATED AUDIBLE WARNING.  THE CREW INSPECTED THE CARGO COMPARTMENT FOR SMOKE OR FIRE AND NONE WAS NOTED.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX INSPECTED THE ACFT FOR EVIDENCE OF FIRE, NONE WAS NOTED.  THEY TROUBLESHOT THE SYS AND REPLACED THE NR 2 SMOKE DETECTOR.  OPS CHECK GOOD IAW MM 26-.03.  ACFT WAS RETURNED TO SERVICE
